# SDR ASOA2013121309616

- Difficulty date: November 21, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 29,302 hours, 21,499 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Damaged
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE IDG CABLE COVERING DAMAGED.  INCORPORATED REO 670-24-21-001.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW ASA SOP 5702.
